# SDR F3LA2010011500300

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 24,210 hours, 11,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: D5347648720000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C5 C-CHECK INSP NOTED AFT PIT FRAME 59 FWD U CHANNEL CORRODED AT FASTENER HOLES.  MX REMOVED AND REPLACED CHANNEL IAW SRM 51-42-11, SRM 51-44-11 AND SRM 51-75-11.
